Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree


Author: Arthur B. Coble
Journal: Trans. Amer. Math. Soc. 9 (1908), 396-424
MSC: Primary 14E07
DOI: https://doi.org/10.1090/S0002-9947-1908-1500819-8
MathSciNet review: 1500819
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500819-8
Article copyright: © Copyright 1908 American Mathematical Society